American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(5705) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Bai Ching Chang. Which abelian groups can be fundamental groups of regions in euclidean spaces?. Bull. Amer. Math. Soc. 78 (1972) 470-473. MR 0312502.
Abstract, references, and article information   
View Article: PDF

[2] Richard K. Lashof. A nonsmoothable knot. Bull. Amer. Math. Soc. 77 (1971) 613-614. MR 0279815.
Abstract, references, and article information   
View Article: PDF

[3] T. A. Chapman. Hilbert cube manifolds. Bull. Amer. Math. Soc. 76 (1970) 1326-1330. MR 0286138.
Abstract, references, and article information   
View Article: PDF

[4] R. A. Jensen. Cross sectionally connected 2-spheres are tame. Bull. Amer. Math. Soc. 76 (1970) 1036-1038. MR 0270352.
Abstract, references, and article information   
View Article: PDF

[5] C. P. Rourke and B. J. Sanderson. Some results on topological neighbourhoods. Bull. Amer. Math. Soc. 76 (1970) 1070-1072. MR 0271952.
Abstract, references, and article information   
View Article: PDF

[6] D. R. McMillan Jr.. Acyclicity in three-manifolds. Bull. Amer. Math. Soc. 76 (1970) 942-964. MR 0270380.
Abstract, references, and article information   
View Article: PDF

[7] Julius L. Shaneson. Product formulas for $L_n \left( \pi \right)$. Bull. Amer. Math. Soc. 76 (1970) 787-791. MR 0261619.
Abstract, references, and article information   
View Article: PDF

[8] T. A. Chapman. Four classes of separable metric infinite-dimensional manifolds. Bull. Amer. Math. Soc. 76 (1970) 399-403. MR 0253375.
Abstract, references, and article information   
View Article: PDF

[9] R. A. Jensen and L. D. Loveland. Surfaces of vertical order 3 are tame. Bull. Amer. Math. Soc. 76 (1970) 151-154. MR 0250281.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1